SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

Collapsed verts due to steroids

Started by Mr. Chris Barrett on 08/22/2010 12:20am

I have lower spine osteoporotic collapsed vertabrae due to having to take bucket loads of steroids for my asthma. I used to be wheelchairbound due to the asthma, the osteoporotic pain and the fact that I was taking so much pain relief, I was two thirds asleep for most of the time.I was taking Morphine, Tramadol and Fentanyl Patches and having pain relieving epidurral injections . I have since, in the last 6 years managed to get out of my wheelchair and literally 'get back on my feet' again. I I am now working full-time, driving and living a generally more full (bad english I know) life.
Recently I have started experiencing severe pelvic pain and also severe pain due to Sciatica down my right leg. To top it off I have now got a stress fracture of a bone in my right foot, due to, as the doctor who saw me at A and E, said it was due to the way I have been walking to counteract the pain in my pelvis and my leg!!!!
I am very concerned as I am now on Fentanyl patches and Tramadol again . Plus a new drug (to me anyway) called Gabapentin. The pain I am experiencing is only barely lessened by the Pk's I am taking. I am drowsy and constipated plus various other side effects from the PK's but still in a great deal of pain. I am also very concerned that my Osteoporosi may be flairing up again due to the fact that it didnt take much to stress fracture a bone in my foot. I am due to have a Dexa scan in September and to be referred to the Palliative Care centre at my local hospital very soon.

Very annoyed, upset, digruntled, anxious and worried of South Wales Uk. I would value your feeback, views and ideas folks

Best Responses
There are no responses to this discussion.
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete